# SDR MALA976652

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRACK IN RIGHT FRONT WINDSHIELD.  MAINTENANCE REPLACED NR 2 FRONT WINDOW IAW SF340 MM 56-10-05, OPS CHECK GOOD.
